# SDR CA991004055

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Generat
- Part number: 524031
- Condition: Loose
- Location: Commutatr Brg As
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE AND BRUSH INSPECTION, IT WAS FOUND THAT THE ASSEMBLY BOLTS SECURING THE COMMUNTATOR BEARING ASSY TO THE STARTER BODY WERE NOT TAB LOCKED AND THE BOLTS WERE ALSO LOOSE.   ANOTHER STARTER/GENERATOR WAS INSPECTED AND THE BOLTS WERE ALSO FOUND NOT TO BE TAB LOCKED PROPERLY.   ALL STARTERS IN THE COMPANY ARE BEING INSPECTED FOR SIMILAR CONDITIONS.
